# SDR SWIA202404250301

- Difficulty date: March 9, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR INTERCOSTAL FWD DD6   (C-CHECK RO 4/24/2024)   REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD6, REF. DRWG 601R31702 REV. N, CRJ 700, SRM 51-42-06-001-001-A01 AND CRJ 700,SRM 51-42-10-001-001-A01, REV. 38.LEAK CHECK GOOD, SEE CONTINUE CARD FOR WORK ACCOMPLISHED. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
